# SDR SWAA2019050132184

- Difficulty date: April 25, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N918WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29843
- Aircraft time: 38,404 hours, 22,684 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100123
- Part serial: 331B10247
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER DAMAGED.  R&R HORIZONTAL LEADING EDGE PER AMM.
